Home
Super Strength Pain Relief Ibuprofen 400mg

Shoppers Drug Mart
Super Strength Pain Relief Ibuprofen 400mg
From Motrin
Current price: $20.99
Loading Inventory...
Size: 60.0 ea
*Product information may vary - to confirm product availability, pricing, shipping and return information please contact Shoppers Drug Mart
Québec regulation does not allow pharmacist-owners to award PC Optimum bonus points on any medication or activity related to the practice of pharmacy.
- Relieves mild to moderate pain •400 mg ibuprofen •Treats headache/migraine; menstrual cramps; cold and flu; sprains and strains; joint and back ache; toothache; and muscle inflammation •Easy to swallow
- Adults and children over 12: For migraine headaches, take 1 capsule at the first sign of symptoms, and every 6 - 8 hours as needed. For all other uses, take 1 capsule every 6 - 8 hours as needed. Do not exceed 3 capsules in 24 hours, unless directed by a physician.
- Active ingredient (in each capsule) Purpose Ibuprofen 400 mg (NSAID)*. Pain reliever, Fever reducer, *nonsteroidal anti-inflammatory drug Inactive ingredients Gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, propylene glycol, puri?ed water, sorbitol.